# SDR UPS03440838

- Difficulty date: May 18, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BULK CARGO STA 1920-2040 RBL 22 FLOOR SUPPORT UPPER AND LWR SURFACE FOUND CORRODED.  BULK CARGO STA 1920 TO 1990 RBL 22 FLOOR SUPPORT REPAIRED AS PER SRM 53-10-07 FIG 20 DUE TO COROSION BLEND AREA (1 INCH X 6 INCH X 0.026 INCH) OUT OF SRM 53-10-01 FIG 1 LIMITATION & AREA BS 1990 TO 2040 R22 FLOOR SUPPORT AREA CORROSION REMOVED & REPROTECTED AS PER SRM 51-10-01 & 51-10-02 WITHIN SRM 53-10-01 FIG 1 LIMITATION.
